# SDR YENA2025043000460

- Difficulty date: April 30, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N946JL
- Make and model: Airbus A321-231
- Aircraft serial: 06425
- Aircraft time: 42,943 hours, 8,409 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62293108
- Part serial: C2185
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 44,950 hours, 8,799 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#433, BOS-SFO. 'R3 OVERWING SLIDE SLIGHTLY BLOWN WHEN TRYING TO PIN THE BOTTLE ASSY FOR REMOVAL ACCIDENTLY MOVED DISCHARGE LEVER; REMOVED AND REPLACED DOOR R3 OVERWING SLIDE IAW AMM 25-62-47. ALL DOOR INDICATIONS NORMAL.'
